Alert archive / Missouri / Flash Flood Warnings in 2015
Flash Flood Warning 116, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Dec 27, 2015, 3:57 PM CST for Stone County, Taney County, Missouri. It was in force for 17 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 27, 2015, 3:57 PM CST (21:57 UTC)
- Expired
- Dec 28, 2015, 8:45 AM CST
- In force
- 17 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 54 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 7:37 PM CST | FLOOD | Hollister, MO | WATER RESCUE UNDERWAY ALONG TANEYCOMO. |
| Dec 28, 3:00 AM CST | FLOOD | Galena, MO | APPROXIMATELY 20 HOMES COMBINED WERE FLOODED FROM A SWOLLEN JAMES RIVER. 6 HOMES NEAR HOOTENTOWN AND 14 HOMES IN GALENA. |
| Dec 28, 7:00 AM CST | FLASH FLOOD | 4 E Protem, MO | MO 142 CLOSED BOTH WAYS EAST OF HIGHWAY 17 DUE TO WATER OVER ROADWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 903 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176
WGUS53 KSGF 272157
FFWSGF
MOC209-213-280345-
/O.NEW.KSGF.FF.W.0116.151227T2157Z-151228T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
357 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
TANEY COUNTY IN SOUTHWESTERN MISSOURI...
STONE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 945 PM CST
* AT 349 PM CST...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. RAINFALL AMOUNTS
COVERING THE PAST COUPLE OF DAYS HAVE BEEN IN THE FOUR TO OVER SIX
INCH RANGE WITH ADDITIONAL HEAVY RAIN EXPECTED THE REST OF TODAY
INTO MONDAY. FLASH FLOODING IS EXPECTED OCCUR THIS AFTERNOON AND
EVENING.
* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
LOCATIONS IN THE WARNING INCLUDE...
BRANSON... TABLE ROCK STATE PARK...
HOLLISTER... SILVER DOLLAR CITY...
KIMBERLING CITY... FORSYTH...
MERRIAM WOODS... CRANE...
SHELL KNOB... KISSEE MILLS...
REEDS SPRING... ROCKAWAY BEACH...
BULL CREEK... INDIAN POINT...
BRANSON WEST... GALENA...
TANEYVILLE... MCCORD BEND...
TABLE ROCK... KIRBYVILLE...
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
HIGHWAY 176 NEAR ROCKAWAY BEACH...
HIGHWAY 13 AT RAILEY CREEK JUST SOUTH OF GALENA...
AND ROUTE BB AT CRANE CREEK 2 MILES NORTH OF ELSEY.
ADDITIONAL RAINFALL AMOUNTS OF THREE TO FOUR INCHES ARE POSSIBLE IN
THE WARNED AREA THROUGH MONDAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
A MAJORITY OF THE CITY CAMPGROUND IN BRANSON HAS BEEN EVACUATED AS
TANEYCOMO HAS BREECHED ITS BANKS. GATE OPENINGS AT THE DAM ARE
EXPECTED AROUND 4 PM AT 20 THOUSAND CUBIC FEET PER SECOND WITH
POSSIBLE INCREASES AT A LATER TIME.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3651 9358 3681 9358 3682 9359 3699 9359
3699 9334 3682 9334 3680 9277 3650 9277
$$
LINDENBERG1 follow-up statement
529
WGUS53 KSGF 280344
FFWSGF
MOC209-213-281445-
/O.EXT.KSGF.FF.W.0116.000000T0000Z-151228T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CST SUN DEC 27 2015
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
TANEY COUNTY IN SOUTHWESTERN MISSOURI...
STONE COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 845 AM CST MONDAY
* AT 938 PM CST...EMERGENCY MANAGEMENT AND THE DEPARTMENT OF
TRANSPORTATION REPORTED THAT FLASH FLOODING WAS CONTINUING TO
OCCUR ACROSS THE WARNED AREA. FOUR TO OVER SIX INCHES OF RAIN HAS
ALREADY OCCURRED ACROSS THE WARNED AREA WITH AN ADDITIONAL ONE TO
THREE INCHES EXPECTED THROUGH MONDAY MORNING.
* CREEKS...STREAMS...AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING. LOCATIONS THAT DO
NOT NORMALLY FLOOD ARE LIKELY TO EXPERIENCE FLOODING. NUMEROUS
ROADS ARE FLOODED AND IMPASSABLE ACROSS THE WARNED AREA AND WILL
REMAIN FLOODED INTO MONDAY. FLOODING IS OCCURRING ALONG BULL CREEK
ALONG WITH MANY OTHER CREEKS AND RIVERS IN THE WARNED AREA. RISES
ON LAKE TANEYCOMO WILL ALSO BE POSSIBLE.
THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...
HIGHWAY 13 AT RAILEY CREEK NEAR REEDS SPRING...
HIGHWAY 13 AT PINE RUN NORTHWEST OF GALENA...
HIGHWAY 176 NEAR ROCKAWAY BEACH...
HIGHWAY 13 AT RAILEY CREEK JUST SOUTH OF GALENA...
AND ROUTE BB AT CRANE CREEK 2 MILES NORTH OF ELSEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3651 9358 3681 9358 3682 9359 3699 9359
3699 9334 3682 9334 3680 9277 3650 9277
$$
WISEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 3:03 PM CST, 54 minutes earlier.
Area forecast discussion, Dec 27, 3:03 PM CST, 54 minutes before
Area Forecast Discussion
National Weather Service SPRINGFIELD MO
303 PM CST SUN DEC 27 2015
.SHORT TERM...(This Evening through Monday)
Issued at 0215 PM CST SUN DEC 27 2015
Heavy rainfall continues to fall across the Missouri Ozarks.
Reports across the region have been anywhere from 2 to 10 inches.
The heaviest band of rain that set up overnight from McDonald
county north to Laclede county has continued to remain in place
where 6 to 10 inches of rain has already fallen. The bad part is
that portions of this area are expected to see additional heavy
rainfall this evening and during the overnight hours.
Regional radar and observations, including models, are beginning
to spread convective elements embedded in the precipitation north
into the area. This will bring the potential for bursts of
heavier rainfall with hourly rain rate approaching 2 inch/hour.
Confidence is fairly high that based on current Meso/Short range
models,that the heavy rainfall band will begin to slowly lift
north and pivot to a more north south orientation. The concern is
that the band will pivot over the McDonald County area with
additional rainfall totals of 2-4 inches through Monday morning.
With the ongoing Flood Emergencies for both McDonald and Newton
Counties, there may be significant rises with rivers, streams and
ongoing flooding.
As the upper level storm system begins its northward move, the
potential for thunderstorms will shift east of the region.
Additionally, rain will finally begin to lighten up though additional
rain in expected through the day Monday.
The next concern is the track of the storm system and cold air.
The GFS and Canadian have shifted the track slightly east. This
will potentially allow cold air to begin to filter into SE Kansas
and western Missouri mid day Monday into Monday evening. If this
were to occur we could begin to see a mix of Freezing rain and/or
snow begin to fall across areas west of I-49 Monday afternoon.
.LONG TERM...(Monday Night through Sunday)
Issued at 0215 PM CST SUN DEC 27 2015
The storm system will be in the process of shifting north of the
region Monday night with some light freezing drizzle or snow
falling in the wrap around area. Little of no accumulations are
anticipated at this time. Confidence is low for any accumulation
wintry precipitation for now.
A colder more seasonable airmass will filter into the region for
the remainder of the week with highs in the 30s and lows dipping
into the teens.
A clipper type system will bring the only potential for some
light snow or flurries to the area for this week, Tuesday night
into Wednesday morning, but no accumulations are expected.
A slight warming trend will occur for next weekend with high
making it into the lower 40s.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1151 AM CST SUN DEC 27 2015
Periods of moderate to heavy rainfall will continue to impact all
terminals across the Ozarks through this evening. Visibilities
and ceilings will remain IFR. Significant low level wind shear
will impact all aerodromes across the region through this evening
and overnight.
&&
.SGF Watches/Warnings/Advisories...
MO...Flash Flood Watch through Monday morning for MOZ055>058-066>071-
077>083-088>098-101>106.
KS...Flash Flood Watch through Monday morning for KSZ073-097-101.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...HatchHazardous weather outlook, Dec 27, 3:37 PM CST, 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 337 PM CST SUN DEC 27 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282145- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 337 PM CST SUN DEC 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... EXTREME FLOODING RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... LIGHT TO MODERATE RAIN WILL CONTINUE THROUGH TONIGHT ACROSS THE REGION. ADDITIONAL MODERATE TO HEAVY RAIN IS EXPECTED TO IMPACT PORTIONS OF THE REGION WITH AN ADDITIONAL TWO TO FOUR INCHES OF RAIN THROUGH THE MORNING. A FEW EMBEDDED THUNDERSTORMS ARE ALSO EXPECTED TO OCCUR OVER THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 44. THIS WILL ENHANCE RAINFALL RATES. THIS ADDITIONAL RAIN WILL RESULT IN ADDITIONAL FLASH FLOODING OVER THE AREA...IN ADDITION TO THE FLOODING THAT IS ALREADY ONGOING OVER THE REGION. MANY AREA RIVERS ARE ALSO EXPECTED TO REACH MODERATE OR MAJOR FLOOD STAGE TODAY...WITH HISTORIC RIVER FLOOD IMPACTS EXPECTED. NORTH WINDS WILL REMAIN VERY GUSTY OVERNIGHT...WITH GUSTS BETWEEN 30 AND 45 MPH AT TIMES. THESE WINDS...COMBINED WITH TEMPERATURES IN THE UPPER 30S AND LOW 40S...WILL RESULT IN WIND CHILL VALUES IN THE 20S FOR MUCH OF THE DAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HEAVY RAIN WILL COME TO AN END MONDAYS MORNING. A FEW LIGHT SNOW SHOWERS OR PERIODS OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE WILL BE POSSIBLE MONDAY AND MONDAY NIGHT AS THIS SYSTEM EXITS THE REGION...BUT NO SIGNIFICANT WINTER WEATHER IMPACTS ARE EXPECTED AT THIS TIME...HOWEVER KEEP UP TO DAY FOR THE LATEST INFORMATION. AREA CREEKS...STREAMS...RIVERS...AND LOW WATER CROSSINGS WILL LIKELY REMAIN FLOODED THROUGH MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) HATCH
In the hours before
Local storm report, Dec 27, 1:10 PM CST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM FLOOD 1 WNW CARTHAGE 37.18N 94.33W
12/27/2015 JASPER MO 911 CALL CENTER
WATER HAS BEGUN TO COME OVER THE INTERSTATE 49 BRIDGE
FROM THE SPRING RIVER
&&
BURCHFIELDLocal storm report, Dec 27, 1:40 PM CST, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
140 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM FLOOD 1 S RACINE 36.88N 94.53W
12/27/2015 NEWTON MO LAW ENFORCEMENT
WATER RESCUE IN PROGRESS JUST SOUTH OF RACINE AT THE
INTERSECTION OF HIGHWAY CC AND LOST CREEK.
&&
DCRAMERLocal storm report, Dec 27, 1:50 PM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
150 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM FLOOD NOEL 36.55N 94.48W
12/27/2015 MCDONALD MO EMERGENCY MNGR
WATER RESCUE IN RESIDENCE IN NOEL
&&
BURCHFIELDLocal storm report, Dec 27, 1:57 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 6 NNE WILLARD 37.39N 93.39W
12/27/2015 M6.93 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 E BATTLEFIELD 37.12N 93.32W
12/27/2015 M5.22 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 SW PURDY 36.77N 93.98W
12/27/2015 M7.40 INCH BARRY MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 SSW FAIR GROVE 37.32N 93.19W
12/27/2015 M6.47 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 ESE REPUBLIC 37.11N 93.46W
12/27/2015 M6.44 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 6 NNW ROLLA 38.03N 91.81W
12/27/2015 M5.92 INCH PHELPS MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN SHOAL CREEK ESTATES 37.02N 94.49W
12/27/2015 M5.78 INCH NEWTON MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 ENE SPRINGFIELD 37.20N 93.27W
12/27/2015 M5.55 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 SE WHEATLAND 37.89N 93.34W
12/27/2015 M5.33 INCH HICKORY MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 4 SSW LAURIE 38.15N 92.86W
12/27/2015 M5.07 INCH CAMDEN MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 5 SE SPRINGFIELD 37.15N 93.22W
12/27/2015 M4.96 INCH GREENE MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN UMBER VIEW HEIGHTS 37.62N 93.80W
12/27/2015 M4.93 INCH CEDAR MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 4 ENE CLEVER 37.05N 93.41W
12/27/2015 M4.88 INCH CHRISTIAN MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 1 W SARCOXIE 37.07N 94.13W
12/27/2015 M4.75 INCH JASPER MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 6 SW BRUMLEY 38.02N 92.56W
12/27/2015 M4.31 INCH CAMDEN MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 2 NE GOLDEN 36.54N 93.63W
12/27/2015 M4.31 INCH BARRY MO COCORAHS
24 HOUR RAINFALL.
0700 AM HEAVY RAIN 3 WSW CARL JUNCTION 37.16N 94.62W
12/27/2015 M4.15 INCH JASPER MO COCORAHS
24 HOUR RAINFALL.
&&
JSSLocal storm report, Dec 27, 2:04 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD 4 N EBENEZER 37.40N 93.31W
12/26/2015 GREENE MO EMERGENCY MNGR
*** 1 FATAL *** A MOTORISTS WAS SWEPT OFF OF HIGHWAY CC
AT THE INTERSECTION OF SIMS BRANCH.
&&
DCRAMERLocal storm report, Dec 27, 3:37 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CST SUN DEC 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM FLASH FLOOD CROCKER 37.95N 92.26W
12/26/2015 PULASKI MO LAW ENFORCEMENT
*** 6 FATAL *** VEHICLES WERE WASHED OFF OF ROADWAYS IN
TWO SEPARATE INCIDENCES NEAR CROCKER MISSOURI. ONE
OCCURRED ALONG THE HEADWATERS OF TAVERN CREEK...AND THE
OTHER NEAR THE GASCONADE RIVER. BETWEEN BOTH
INCIDENCES...THERE ARE 6 FATALITIES TOTAL.
&&
DCRAMERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:22 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Maries, Miller and 6 more | 6 hr |
| Dec 26, 6:47 PM CST | Flash Flood Warning | SGF | Jasper, Lawrence, McDonald, Newton | 4 hr |
| Dec 26, 7:03 PM CST | Special Weather Statement | SGF | Greene | 42 min |
| Dec 26, 7:32 PM CST | Special Weather Statement | SGF | Laclede | 43 min |
| Dec 26, 9:21 PM CST | Areal Flood Warning | SGF | Barton, Benton, Camden, Cedar, Jasper, Miller and 3 more | 36 hr |
| Dec 26, 9:52 PM CST | Flash Flood Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 3 hr |
| Dec 26, 10:48 PM CST | Areal Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more | 15 hr |
| Dec 27, 12:13 AM CST | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Maries, Miller and 6 more | 4 hr |
| Dec 27, 12:35 AM CST | Flash Flood Warning | SGF | Barry, Christian, Stone | 4 hr |
| Dec 27, 2:24 AM CST | Areal Flood Warning | SGF | Barry, Christian, Dade, Dallas, Greene, Lawrence and 5 more | 33 hr |
| Dec 27, 2:34 AM CST | Areal Flood Warning | SGF | Benton, Camden, Dallas, Dent, Hickory, Laclede and 7 more | 33 hr |
| Dec 27, 2:40 AM CST | Areal Flood Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 30 hr |
| Dec 27, 10:03 AM CST | Areal Flood Warning | SGF | Dent, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 24 hr |
| Dec 27, 11:40 AM CST | Flash Flood Warning | SGF | McDonald | 18 hr |
| Dec 27, 1:38 PM CST | Flash Flood Warning | SGF | Newton | 18 hr |
| Dec 27, 1:45 PM CST | Areal Flood Warning | SGF | Barton, Cedar, Dade, Hickory, Jasper, Lawrence and 3 more | 24 hr |
| Dec 27, 2:06 PM CST | Flash Flood Warning | SGF | Barry | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.